Gámez Merino, José Luis and Muñoz Fernández, Gustavo Adolfo and Sánchez, V.M. and Seoane Sepúlveda, Juan Benigno (2010) Sierpitski-Zygmund Functions and other Problems on Lineability. Proceedings of the American Mathematical Society, 138 (11). pp. 3863-3876. ISSN 0002-9939
We find large algebraic structures inside the following sets of pathological functions: (i) perfectly everywhere surjective functions, (ii) differentiable functions with almost nowhere continuous derivatives, (iii) differentiable nowhere monotone functions, and (iv) Sierpinski-Zygmund functions. The conclusions obtained on (i) and (iii) are improvements of some already known results.
|Uncontrolled Keywords:||Lineability; algebrability; everywhere surjective; nowhere monotone; approximately continuous; Pompeiu derivative|
|Subjects:||Sciences > Mathematics > Functional analysis and Operator theory|
|Deposited On:||30 Oct 2012 08:52|
|Last Modified:||24 Sep 2013 08:45|
Repository Staff Only: item control page